# SDR TRBA201200601

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,680 hours, 40,521 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THE EMERGENCY BATTERY CHARGE FAULT CAME ON DURING TAXI OUT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW EX-243185-RAI-10020-002.  ALSO, R & R THE EMERGENCY BATTERY CONTACTOR 42PA.  THE OPS CHECK WAS GOOD IAW JIC 24-00-00, RAI 100400-003.
